# SDR DALA2024020901764

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 L14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FRAME STA 1037 LONG 14RH AT PAX CABIN. SUMMARY OF NRC 00296: CRACK ON RH FRAME STA 1037 LONG 14RH AT PAX CABIN WAS REPAIRED PER PRI 614871-14 REV 2 AND ERA 614871-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614871 ADDED FOR AC 9566. (LP #0193395)
